# SDR SWIA20241108906

- Difficulty date: September 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER AFT DRAIN MAST IS CORRODED. CAMP# 28804960     (C-CHECK RO 11-6/2024)    REMOVED CORROSION FROM FUSELAGE SKIN UNDER AFT DRAIN MAST, COMPLIED TO ALL THE STEPS REF REO 670-53-61-2365 REV-- DATED 2024-09-12. COMPLIED WITH TASK CARD 51-900-1002-SKY.
